My brother has been taking 300mg dilantin for a long time. Recently He had surgery after the surgery the Dr didn't give him the same dosage. I am concerned because I don't want him to have a seizure.
You do know what happens. Was it the same dr who has him on it for the seizures or was it the surgeon making a mistake on the dose? He should call his neuro and ask about it.
The beat and only thing you can do is contact the Dr about this, not really much anyone on the outside can do about it. Hope it works out.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2017 • 5 answers
Updated 30 Jul 2013 • 4 answers
Updated 11 Aug 2016 • 2 answers
Updated 10 Jan 2014 • 1 answer
Updated 11 Jun 2017 • 1 answer